# SDR SWAA062259

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 11,564 hours, 6,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
